# SDR CVGA20251210001

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 7,928 hours, 6,897 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 8221137001
- Part serial: 41GRFVL
- Condition: Intermittent
- Location: Zone 100
- Part time: 7,928 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISENGAGED AND THEN WE HAD A COMPLETE NAVIGATION FAILURE ON THE PFDS AND THE MFD. FMS DATA WAS REMOVED. RED FLAG BOXES ON THE PFD WERE FMS, FD, AND RA. THE MOVING MAP, RUDDER BOOST , CDU, AND TRANSPONDER, FAILED. THE RTU WAS ONLY ABLE TO INPUT COM1/NAV 1 FREQUENCIES. REMOVED L/H IAPS POWER SUPPLY P/N 822-1137-001 S/N 41GRFVL. INSTALLED REPAIRED IAPS POWER SUPPLY P/N 822-1137-001 S/N 28NNH. REF B300AMM31-40-03 OPS CHECK GOOD.
